Title: Modified moments and orthogonal rational functions
Authors: Van Deun, Joris ×
Bultheel, Adhemar #
Issue Date: Nov-2004
Publisher: Wiley-VCH
Series Title: Applied numerical analysis & computational mathematics vol:1 issue:3 pages:455-468
Abstract: In a series of articles about the numerical computation of orthogonal polynomials on a subset of the real line, Gautschi shows that computing orthogonal polynomials starting from the moments µ_k = ∫ x^k dµ(x) of the measure is generally an ill-conditioned problem. However, in one of these papers an alternative approach is presented, based on so-called modified moments, which works better in certain situations. In this paper we generalize these results to the computation of orthogonal rational functions and provide a new modified moment algorithm, based on the connection between modified moments and interpolatory quadrature.
ISSN: 1611-8170
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
icnaamfinal.pdf Published 138KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.